Alert archive / New York / Small Craft Advisories in 2010
Small Craft Advisory 30, NWS Buffalo, NY
NWS Buffalo, NY issued this small craft advisory at Apr 3, 2010, 3:25 AM EDT. It took effect at Apr 3, 2010, 10:00 PM EDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Apr 3, 2010, 3:25 AM EDT (07:25 UTC)
- In effect from
- Apr 3, 2010, 10:00 PM EDT
- Expired
- Apr 4, 2010, 6:00 AM EDT
- In force
- 8 hr
- Issued by
- NWS Buffalo, NY
The text
As transmitted, in the capitals the NWS used until 2016.
746 WHUS71 KBUF 030725 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 325 AM EDT SAT APR 3 2010 LEZ020-040-041-031530- /O.NEW.KBUF.SC.Y.0030.100403T2300Z-100404T0700Z/ UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- 325 AM EDT SAT APR 3 2010 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 3 AM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 3 AM EDT SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LOZ042-043-031530- /O.NEW.KBUF.SC.Y.0030.100404T0200Z-100404T0800Z/ LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- 325 AM EDT SAT APR 3 2010 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 4 AM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 4 AM EDT SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LOZ044-045-031530- /O.NEW.KBUF.SC.Y.0030.100404T0400Z-100404T1000Z/ LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 325 AM EDT SAT APR 3 2010 ...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM EDT SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
3 follow-up statements
735 WHUS71 KBUF 031356 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 956 AM EDT SAT APR 3 2010 LEZ020-040-041-032200- /O.CON.KBUF.SC.Y.0030.100403T2300Z-100404T0700Z/ UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- 956 AM EDT SAT APR 3 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 3 AM EDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 3 AM EDT SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LOZ042-043-032200- /O.CON.KBUF.SC.Y.0030.100404T0200Z-100404T0800Z/ LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- 956 AM EDT SAT APR 3 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 4 AM EDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 4 AM EDT SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LOZ044-045-032200- /O.CON.KBUF.SC.Y.0030.100404T0400Z-100404T1000Z/ LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 956 AM EDT SAT APR 3 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM EDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM EDT SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
074 WHUS71 KBUF 031959 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 359 PM EDT SAT APR 3 2010 LEZ020-040-041-040400- /O.UPG.KBUF.SC.Y.0030.100403T2300Z-100404T0700Z/ /O.NEW.KBUF.GL.W.0003.100403T2200Z-100404T0400Z/ UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- 359 PM EDT SAT APR 3 2010 ...GALE WARNING IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT. THIS UPGRADES THE SMALL CRAFT ADVISORY WHICH WAS PREVIOUSLY IN EFFECT. A SHARP COLD FRONT WILL BRING A PERIOD OF GUSTY WINDS THIS EVENING. SOUTH WINDS 15 TO 25 KNOTS WILL BECOME SOUTHWEST AND QUICKLY INCREASE TO 35 KNOT GALES THIS EVENING. THE GALE FORCE WINDS ARE EXPECTED TO LAST FOR 2 TO 4 HOURS BEFORE DIMINISHING AFTER MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LOZ042-043-040400- /O.CON.KBUF.SC.Y.0030.100404T0200Z-100404T0800Z/ LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- 359 PM EDT SAT APR 3 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 4 AM EDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 4 AM EDT SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LOZ044-045-040400- /O.CON.KBUF.SC.Y.0030.100404T0400Z-100404T1000Z/ LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 359 PM EDT SAT APR 3 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM EDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM EDT SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HITCHCOCK
429 WHUS71 KBUF 040202 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 1002 PM EDT SAT APR 3 2010 LEZ020-040-041-040800- /O.CAN.KBUF.GL.W.0003.000000T0000Z-100404T0400Z/ /O.EXA.KBUF.SC.Y.0030.000000T0000Z-100404T0800Z/ UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- 1002 PM EDT SAT APR 3 2010 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM EDT SUNDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM EDT SUNDAY. THE GALE WARNING HAS BEEN CANCELLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LOZ042-043-040800- /O.CON.KBUF.SC.Y.0030.000000T0000Z-100404T0800Z/ LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- 1002 PM EDT SAT APR 3 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LOZ044-045-041000- /O.CON.KBUF.SC.Y.0030.100404T0400Z-100404T1000Z/ LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 1002 PM EDT SAT APR 3 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this small craft advisory went out at Apr 2, 9:57 PM EDT, 5 hours 28 minutes earlier.
Area forecast discussion, Apr 2, 9:57 PM EDT, 5 hours 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
957 PM EDT FRI APR 2 2010
.SYNOPSIS...
A STRONG RIDGE OF HIGH PRESSURE WILL MOVE SLOWLY OFF THE EAST COAST
TONIGHT WHILE LOW PRESSURE OVER THE NORTHERN PLAINS ADVANCES
NORTHWARD. THIS WILL CONTINUE TO BRING US SUMMERLIKE WARMTH. A
WEAK COLD FRONT WILL PASS THROUGH SATURDAY NIGHT WHICH WILL LEAD
TO COOLER TEMPERATURES FOR EASTER SUNDAY BUT STILL WELL ABOVE
NORMAL FOR THIS TIME OF YEAR. MILDER THAN NORMAL WEATHER IS
EXPECTED THROUGH MOST THE WEEK ALTHOUGH THERE WILL BE A CHANCE OF
RAIN AT TIMES. A MORE SIGNIFICANT COOL DOWN MAY OCCUR THURSDAY
NIGHT OR FRIDAY.
&&
.NEAR TERM /THROUGH SATURDAY/...
CIRRUS QUITE THICK EARLY THIS EVENING MAINLY FROM THE FINGER LAKES
WEST WHERE WILL CHANGE SKY COVER TO CLOUDY OR MOSTLY CLDY. ACROSS
THE NORTH COUNTRY IT SHOULD BE THIN ENOUGH TO GO WITH PTLY CLDY
SKIES. TEMPS GENLY HAVE DROPPED QUICKER THAN EXPECTED THIS EVENING
EVEN WITH THICKER CIRRUS THAN EARLIER FORECAST INDICATED. WILL THUS
LOWER MIN TEMPS A CATEGORY OR SO MOST AREAS FROM EARLIER FORECAST.
FANTASTIC EARLY SPRING WEATHER WILL CONTINUE DURING THIS PERIOD WITH
PLENTY OF SUNSHINE AND RECORD WARMTH...MORE LIKE SUMMER THAN EARLY
APRIL. THIS IS ALL DUE TO A BROAD SOUTHERLY FLOW BETWEEN HIGH
PRESSURE SLIDING OFF THE EAST COAST AND DEEPENING LOW PRESSURE OVER
THE NORTHERN PLAINS.
RECORD WARMTH IS EXPECTED AGAIN SATURDAY WITH MOSTLY SUNNY SKIES.
WITH BRISK SOUTHERLY WINDS WE WON'T HAVE AS MUCH COOLING EFFECTS
FROM THE LAKES SINCE THEY WILL BE MAINLY OFFSHORE. IT WILL PROBABLY
STILL BE A LITTLE COOLER RIGHT ALONG THE LAKE ERIE SHORE HOWEVER.
THE ONLY REAL PROBLEM TO CONSIDER DURING THIS PERIOD IS THE WARM DRY
AIR ALONG WITH BRISK WINDS MAY LEAD TO FIRE DANGER. WE HAVE ISSUED A
FIRE WEATHER WATCH FOR SOUTHERN ERIE...WYOMING...LIVINGSTON AND
ONTARIO COUNTIES AND ALSO FOR THE SOUTHERN TIER COUNTIES.
&&
.SHORT TERM /SATURDAY NIGHT THROUGH MONDAY NIGHT/...
AT THE START OF THE PERIOD THE HIGH AMPLITUDE MID/UPPER LEVEL RIDGE
WILL HAVE SHIFTED OFF THE EASTERN SEABOARD BY 00Z SUNDAY. A COLD
FRONT WILL BE ON THE DOORSTEP...WITH BOTH THE NAM/GFS FORECASTING A
FRONTAL POSITION OVER EASTERN LAKE ERIE BY 00Z. THIS FRONT WILL
SWEEP QUICKLY ACROSS THE CWA DURING THE EVENING HOURS...CLEARING THE
EASTERN LAKE ONTARIO REGION AFTER MIDNIGHT. MOST OF THE LARGE SCALE
FORCING FOR ASCENT IN THE FORM OF HEIGHT FALLS AND A MID LEVEL SPEED
MAXIMA WILL SWING NORTH INTO CANADA AND MISS THE CWA TO THE NORTH
AND WEST. THIS WILL LEAVE A LOW LEVEL BOUNDARY WITH LITTLE SUPPORT
CROSSING THE AREA. WILL KEEP POPS DRY WITH JUST A MENTION OF
SPRINKLES ALONG WITH A SEVERAL HOUR PERIOD OF CLOUDS WITH THE
FRONTAL PASSAGE SATURDAY NIGHT.
FOLLOWING THE FRONTAL BOUNDARY ANOTHER RIDGE OF HIGH PRESSURE WILL
BUILD INTO THE LOWER LAKES FOR EASTER SUNDAY. THIS SHOULD PROVIDE A
RETURN TO SOME SUNSHINE...ALTHOUGH THERE MAY BE SOME PASSING
MID/HIGH CLOUDS FROM TIME TO TIME. TEMPS WILL BE KNOCKED BACK
SIGNIFICANTLY...WITH 850MB TEMPS OF AROUND +4C WEST AND +2C ACROSS
THE NORTH COUNTRY. THIS WILL SUPPORT HIGHS IN THE LOW TO MID 60S IN
MOST PLACES. MUCH COOLER THAN RECENT DAYS BUT STILL WELL ABOVE
AVERAGE FOR EARLY APRIL.
LATE SUNDAY NIGHT AND MONDAY ANOTHER WEAK TROUGH WILL EASE ACROSS
THE LOWER GREAT LAKES. THE SHORTWAVE WILL BE AIDED BY SOME JET
DYNAMICS WITHIN THE EXIT REGION OF A 100+KNOT UPPER LEVEL JET AND
SOME WEAK CONVERGENCE ALONG AN ASSOCIATED SURFACE FRONT. GFS APPEARS
TO BE SUFFERING FROM GRIDSCALE CONVECTIVE FEEDBACK WITH ITS BULLSEYE
OF HIGHER QPF CROSSING THE SOUTHERN TIER MONDAY MORNING. WILL
DISCOUNT THIS FOR NOW AND JUST GO WITH CHANCE POPS FOR SHOWERS LATE
SUNDAY NIGHT THROUGH MONDAY. ANOTHER WEAK RIDGE WILL BUILD INTO THE
REGION IN THE WAKE OF THIS SYSTEM MONDAY EVENING ALLOWING FOR
ANOTHER BRIEF BREAK IN THE RAIN CHANCES.
&&
.LONG TERM /TUESDAY THROUGH FRIDAY/...
FORECAST UNCERTAINTY INCREASES THROUGH THE LONG TERM PERIOD WITH
MEDIUM RANGE MODEL GUIDANCE HAVING DIFFICULTY IN THE TIMING OF
SYNOPTIC SCALE FEATURES. OVERALL...THE TREND SHOULD BE FOR AN
EVENTUAL PATTERN CHANGE WITH EASTERN CONUS RIDGING GIVING WAY TO A
TROUGH BY THE END OF NEXT WEEK AS THE FLOW BECOMES MUCH MORE ZONAL
UPSTREAM ACROSS THE WEST.
ON TUESDAY MOST MEDIUM RANGE MODEL AND ENSEMBLE GUIDANCE SUGGESTS A
WARM FRONT WILL LIFT NORTH ACROSS THE CWA. IT APPEARS THE WARM FRONT
WILL BE ENERGIZED BY INCREASING LOW LEVEL FLOW AND CONVERGENCE AS A
LOW LEVEL JET INCREASES AND IMPINGES INTO THE WARM FRONT. AGAIN THE
GFS APPEARS TO BE SUFFERING FROM SOME GRIDSCALE CONVECTIVE FEEDBACK
IN ITS HANDLING OF PRECIP POTENTIAL TUESDAY. EVEN SO...FORECAST OF
SOME SURFACE BASED AND ELEVATED CAPE MAY BE REASONABLE GIVEN THE
PATTERN EVOLUTION. WITH THIS IN MIND...WILL CONTINUE WITH CHANCE
POPS AND INTRODUCE CHANCE OF THUNDER FOR TUESDAY.
FOR WEDNESDAY INTO THURSDAY A PROGRESSIVE TROUGH WILL MOVE ACROSS
THE NATION AND INTO THE GREAT LAKES REGION. NEW 12Z GFS PUSHES THE
ASSOCIATED COLD FRONT THROUGH WEDNESDAY AFTERNOON...WHILE THE OLD
00Z ECMWF IS ALMOST 24 HOURS SLOWER...NOT PUSHING THE FRONT THROUGH
UNTIL THURSDAY EVENING. GIVEN THE TIMING DIFFERENCES...WILL STICK
CLOSE TO FORECAST CONTINUITY WITH CHANCE POPS FOR MUCH OF THE 2ND
HALF OF THE WEEK. AFTER A WARM DAY TUESDAY...WILL OFFER A GRADUAL
COOLING TREND THROUGH THE END OF THE WEEK.
&&
.AVIATION /02Z SATURDAY THROUGH WEDNESDAY/...
VFR CONDITIONS WILL PREVAIL THROUGH THE PERIOD WITH CIGS AROUND 25
THSD FT. SOUTHERLY WINDS WILL INCREASE LATER IN THE MORNING ACROSS
THE SOUTHERN TIER AND ACROSS THE REST OF THE REGION DURING THE
AFTERNOON AS THE PRESSURE GRADIENT TIGHTENS BETWEEN HIGH PRESSURE
OFF THE COAST AND A COLD FRONT APPROACHING FROM THE CENTRAL GREAT
LAKES. THE COLD FRONT IS EXPECTED TO MOVE INTO THE WESTERN TAF SITES
AROUND THE END OF THE TAF PERIOD.
OUTLOOK...
SATURDAY NIGHT SUNDAY...VFR.
MONDAY...VFR/MVFR CHANCE SHOWERS.
TUESDAY...VFR/MVFR CHANCE SHOWERS/TSTMS.
WEDNESDAY...MAINLY VFR.
&&
.MARINE...
A SOUTHERLY GRADIENT OF WARM AIR ACROSS THE COOLER WATERS OF THE
LOWER LAKES WILL KEEP WAVE HEIGHTS DOWN THROUGH AT LEAST SATURDAY.
WE DO NOT EXPECT TO HAVE ANY MARINE HEADLINES EVEN THOUGH WINDS WILL
BECOME QUITE BRISK OVER LAND AREAS. WAVES WILL INCREASE SATURDAY
NIGHT AS A WEAK COLD FRONT MOVES THROUGH.
&&
.CLIMATE...
RECORDS TO BREAK SATURDAY...
BUFFALO....76 (1999) HIGH MIN 56 (1988)
ROCHESTER..80 (1981) HIGH MIN 54 (1988)
WATERTOWN..73 (1981)
&&
.BUF WATCHES/WARNINGS/ADVISORIES...
NY...FIRE WEATHER WATCH FROM SATURDAY MORNING THROUGH SATURDAY
EVENING FOR NYZ012>014-019>021-085.
MARINE...NONE.
&&
SYNOPSIS...SAGE
NEAR TERM...JJP/SAGE
SHORT TERM...HITCHCOCK
LONG TERM...HITCHCOCK
AVIATION...HITCHCOCK/JJP
MARINE...SAGE
CLIMATE...SFMHazardous weather outlook, Apr 2, 2:49 PM EDT, 12 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BUFFALO NY 249 PM EDT FRI APR 2 2010 NYZ001>008-010-011-031900- NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS- NORTHERN ERIE-GENESEE- 249 PM EDT FRI APR 2 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEW YORK. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF NYZ012>014-019>021-085-031900- WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA-CATTARAUGUS-ALLEGANY- SOUTHERN ERIE- 249 PM EDT FRI APR 2 2010 ...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEW YORK. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FIRE WEATHER WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LEZ020-040-041-061-LOZ042>045-062>065-SLZ022-024-031900- UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG- SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS- 249 PM EDT FRI APR 2 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEW YORK WATERS OF LAKE ERIE...LAKE ONTARIO...AND THE SAINT LAWRENCE RIVER. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF SAGE
The office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 3, 9:31 AM EDT | Red Flag Warning | BUF | 11 hr | |
| Apr 3, 3:42 PM EDT | Wind Advisory | BUF | Chautauqua, Erie, Genesee, Niagara, Orleans | 6 hr |
| Apr 3, 3:59 PM EDT | Gale Warning | BUF | 6 hr |
Nearby
Small Craft Advisories in New York, 2010Every small craft advisory in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.